# SDR CA970422038

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E67093
- Condition: Worn
- Location: Socket Area
- Part time: 3,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROPELLER WAS REMOVED EARLY, AT THE COMPANY'S CONVENIENCE FOR OVERHAUL. THE SHIM CARRIER WAS FOUND WORN IN THE HUB. #3 SOCKET HAD APPROXIMATELY .020" WEAR AND THE #4 SOCKET HAD APPROXIMATELY .025" WEAR.
